# SDR 29GA2014101300001

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,985 hours, 45,124 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210961C
- Part serial: 2490449
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL NR 2 ENGINE AUTOFEATHERED MULTIPLE TIMES, AND CAME BACK TO NORMAL OPERATING.  REPLACED OVERSPEED GOVERNOR OPS AND LEAK CHECK GOOD.
